# SDR COMA0061009

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 10,539 hours, 10,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53610044
- Condition: Cracked
- Location: Fuselage
- Part time: 10,539 hours, 10,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621.00 FLOOR ATTACH ANGLE IS CRACKED RT SIDE.  REMOVE AND REPLACED RT SIDE F.S. 621.00 FLOOR ATTACH ANGLE I/A/W CANADAIR S/B 601R-53-018.
